Review: could Lipitor cause Nausea?
Summary: Nausea is found among people who take Lipitor, especially for people who are female, 60+ old, have been taking the drug for 1 - 6 months, also take medication Aspirin, and have High blood cholesterol.
We study 129,898 people who have side effects while taking Lipitor from FDA and social media. Among them, 7,353 have Nausea. Find out below who they are, when they have Nausea and more.
You are not alone: join a mobile support group for people who take Lipitor and have Nausea >>>
Lipitor has active ingredients of atorvastatin calcium. It is often used in high blood cholesterol. (latest outcomes from 132,805 Lipitor users)
Nausea (feeling of having an urge to vomit) has been reported by people with type 2 diabetes, quit smoking, depression, high blood pressure, pain. (latest reports from 264,742 Nausea patients)
On Feb, 23, 2015: 129,898 people reported to have side effects when taking Lipitor. Among them, 7,353 people (5.66%) have Nausea.
Time on Lipitor when people have Nausea * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Nausea when taking Lipitor * :
Age of people who have Nausea when taking Lipitor * :
Severity of Nausea when taking Lipitor ** :
|least||moderate||severe||most severe |
How people recovered from Nausea ** :
|while on the drug||after off the drug||not yet |
Top conditions involved for these people * :
- Blood cholesterol increased (855 people, 11.63%)
- Hypertension (666 people, 9.06%)
- Smoking cessation therapy (574 people, 7.81%)
- Depression (366 people, 4.98%)
- Diabetes mellitus (347 people, 4.72%)
Top co-used drugs for these people * :
- Aspirin (2,011 people, 27.35%)
- Plavix (856 people, 11.64%)
- Lasix (833 people, 11.33%)
- Synthroid (739 people, 10.05%)
- Lisinopril (734 people, 9.98%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of lipitor and nausea on
Do you have Nausea while taking Lipitor?
You are not alone! Join a mobile support group:
- support group for people who take Lipitor and have Nausea
- support group for people who take Lipitor
- support group for people who have Nausea
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Lipitor, Nausea
You may be interested at these reviews (Write a review):
- Nightmares from miralax
Used for an endoscopy prep, great for what it does but gave me horrid and vivid nightmares
- Coughing up blood after using symbicort inhaler
First time I used Symbicort Inhaler, I immediately coughed freely, but noticed it was bright red, blood. Second time I used it- same thing. Third time I used it, I coughed about an hour later a larger amount of blood in phlegm. I'm reluctant to use the medication any further-I will consult my doctor after the weekend.
- Garcinia and high blood pressure
I am taking a weight loss pill last couple of days. Last two days after I ate cheese, I had headache and high blood pressure,nausea. Yesterday whole day I had stomach upset, pain, nausea. I am not going to take ot anymore.
- Lipitor weight loss/ lisinipril ed issue (1 response)
40 mg Lipitor for two months caused 8 pounds weight loss,thoughts of losing my mind ,racing heart rate,mental confusion,emergency visits twice,never in my life have gone to hospital by ambulance..5'11 178 BM 17 ,faithful gym rat ,all test ruled out physical issues,informed doctor, he didn't feel Lipitor was the cause,I stopped Lipitor 3 weeks later not losing weight ,bad dreams gone,feeling like myself again,hoping to regain the weight in time,Lisinpril 10 mg started two years ago ,has issues but did not connect until recently,3 months after taking started to have problems in the bedroom,only within the last 5 months did it occur to me was that was the cause of my sexual performance...had all test done testosterone ,blood work and all came back normal,stopped taking Lisinpril for 4 days a my manhood returned to normal!! Just spoke with doctor and says that shouldn't be????? Really ,he has since written me a new BP prescription,recent BP readings have been normal and will not take until BP rises....eating better ,with supplements ,,why Doctors don't believe the patient is incredulous ,thanks to sites like this people need to really question the health care their getting .....
- Lipitor caused gout attack.
My doctor gave me Lipitor to lower my Collestoral (240). Three days later I had lower stomach pains and the beginning of a Gout attack on my foot. I stopped taking the drug after 4 days when the full blown Gout attack came. I had been watching my diet and had not had a Gout attack for two years (my first one). Nothing changed except the Lipitor. I have no doubt the attack was brought on by the Lipitor. If you have Gout DO NOT TAKE LIPITOR (or its generic). Im now in my second week of pain and it's terrible.
More reviews for: Lipitor, Nausea
Comments from related studies:
From this study (2 months ago):
pain on left side lower ribs and left abdomen
From this study (9 months ago):
Occurs periodically usually a short time after food
From this study (1 year ago):
these come in waves - no way to predict
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.